# SDR DHL2001806505

- Difficulty date: March 7, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO-TUBING SUPPORT ANGLE BROKEN STA.1460 LT. REMOVED DAMAGED ANGLE (STA.1460 LT) IAW.SRM 51-1-21 PAGE1 FABRICATED NEW ANGLE  IAW.SRM 53-2-0 PAGE 12 CLEANED,TREATED & PRIMED IAW-SRM 51-1-88 INSTALLED NEW ANGLE IAW-SRM51-1-21 PAGE1 STATUS CLOSED
